# SDR GTIA20130418564

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 25,330 hours, 12,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMED INDICATION INTERMITTENT DURING TAXI (SLIDE ARMED).  INSPECTED AREA ARM/DISARM MECHANISM ADJUSTED PROXIMITY SWITCH IAW ACFT MM.  OPS CHECKED GOOD.
